# SDR WX0A2024070832108

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 33,801 hours, 22,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED) REF: NRI 2-10 - UPPER FUSELAGE AFT ENTRY AREA EPSU (13WL) BATTERY FAILED.  REPLACED UPPER FUSELAGE AFT ENTRY AREA EPSU BATTERY (131WL), IAW AMM TASK 33-51-38-000-002-A AND 33-51-38-400-002-A, REV 44, DATED: 05/01/2024. A1P182 2-10.
